# SDR 2020FA0000360

- Difficulty date: August 5, 2020
- Submitted: August 5, 2020
- Operation: General aviation
- Aircraft: N405AT
- Make and model: Hughes 369D
- Aircraft serial: 500717D
- Aircraft time: 18,159 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear
- Part number: 369D25434
- Part serial: 53041950
- Condition: Sheared
- Location: T/R Transmission
- Part time: 1,056 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR TRANSMISSION P/N 369D25400 SERIAL NUMBER 1539 WAS RECEIVED FOR UNIT MAKING METAL.  UPON INSPECTION AND DISASSEMBLY IT WAS NOTED THAT THE 369D25434 INPUT GEAR SERIAL NUMBER 5304-1950 WAS SHEARED AT THE LOCATION OF THE ROLL PIN INSTALLATION POINT ON THE 369D25434 GEAR.  THIS GEAR IS A TWO PIECE GEAR SHAFT CONSIST OF 369D25433 INNER SHAFT C/T THE 369D25432 GEAR.   PART CAN BE FOUND IN THE CSP-COM-5 IPC SECTION 63-25-10 FIGURE 1001 PAGE 1003. ITEM 61.
